# SDR DXTA2011022304476

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 8,611 hours, 6,916 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT REMAINED ON AFTER GEAR RETRACTION.( HYD PRESS LIGHT NEVER EXTINGUSHIED , AND THEN THE STAB MIS-COMPARE LIGHT CAME ON , UNABLE TO DETERMINE WHICH DID NOT LOCK.  ADJUSTED LT & RT MLG UPLOCK SWITCHES IAW MM 32-30-05, OPS CHECKED GOOD.
